Continuous dependence and fixed points for some multivalued operators
Keywords:\(I^0\)-continuous multivalued operators, Hausdorff-Pompeiu generalized semi-metric, semi-continuous fixed point sets, contractive operators
AbstractIn this paper we extend the notion of \(I^0\)-continuity and uniform \(I^0\)-continuity from  to set-valued operators.
For families of such operators we prove (semi)continuity of the fixed point sets.
H. Covitz and S. B. Nadler Jr., Multivalued contraction mappings in generalized metric, spaces, Israel J. Math., 8 (1970), 5-11.
I. Del Prete and C. Esposito, Elementi uniti di transformazioni funzionali e teoremi di dipendenza continua, Rend. Circ. Mat. Palermo, 23 (1974), 187-205.
E. Kirr, On the continuous dependence on parameters of the fixed point set for some classes of metric operators (to appear).
How to Cite
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory
This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.